# SDR SWAA2023071877813

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON THE R/H FWD OVERWING EXIT SIGN INOP<[01] IT FOUND D14840 DISCONNECTED. RECONNECTED D14840 AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHT ON THE R/H FWD OVERWING PER WDM 33-51-13; WDM 33-21-12 AND AMM 33-51-00-710-801.;[02] VERIFIED ACTION 1 IS COMPLETE;[03] VERIFIED CORRECTIVE ACTION #1
